MathSciNet Relay Station
MathSciNet bibliographic data
MR2376644 65N30
Ern, Alexandre; Nicaise, Serge; Vohralík, Martin An accurate $\bold H({\rm div})$ flux reconstruction for discontinuous Galerkin approximations of elliptic problems. C. R. Math. Acad. Sci. Paris 345 (2007), no. 12, 709–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement